On the sharpness of the ... 2 and ... 1 Nielsen numbers.
Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 101-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__259_151298,
author = {Robin Brooks},
title = {On the sharpness of the ... 2 and ... 1 {Nielsen} numbers.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {101--108},
year = {1973},
volume = {259},
zbl = {0273.55011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__259_151298/}
}
Robin Brooks. On the sharpness of the ... 2 and ... 1 Nielsen numbers.. Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 101-108. http://geodesic.mathdoc.fr/item/JRAM_1973__259_151298/